Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6668
Title: Multiscale asymptotic method for Steklov eigenvalue equations in composite media
Authors: Cao, L
Zhang, L
Allegretto, W
Lin, Y 
Keywords: Steklov eigenvalue problem
Multiscale asymptotic expansion
Boundary layer solution
Issue Date: 2013
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on numerical analysis, 2013, v. 51, no. 1, p. 273–296 How to cite?
Journal: SIAM journal on numerical analysis 
Abstract: In this paper we consider the multiscale analysis of a Steklov eigenvalue equation with rapidly oscillating coefficients arising from the modeling of a composite media with a periodic microstructure. There are mainly two new results in the present paper. First, we obtain the convergence rate with ε½ for the multiscale asymptotic expansions of the eigenvalues and the eigenfunctions of the Steklov eigenvalue problem. Second, the boundary layer solution is defined. Numerical simulations are then carried out to validate the above theoretical results.
URI: http://hdl.handle.net/10397/6668
ISSN: 0036-1429 (print)
1095-7170 (online)
DOI: 10.1137/110850876
Rights: © 2013 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Cao_Multiscale_Asymptotic_Steklov.pdf748.24 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Oct 8, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Oct 15, 2017

Page view(s)

226
Last Week
1
Last month
Checked on Oct 15, 2017

Download(s)

87
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.